[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: pulling my hair out/nurses

Hello, Sharon,
You may be correct that the UltraLente is causing some
problems. Have you tried to check BG if he doesn't eat and
doesn't have Humalog from a meal competing with the UL?
"Stop the Rollercoaster" by John Walsh give helpful
guidelines for fine tuning insulin and doing basal testing
when on long-acting insulin.

Are the UL doses given close to 12 hours apart? Does your
son have a bedtime snack? Is the carb ratio for bedtime
snack lower than the ones for the meals? Do you have a
different insulin to carb ratio for before exercise? If
there is exercise earlier in the day, is there a plan to
have less Humalog at the following meal?

It seems that you have a repeating pattern of AM lows? Which
insulin is suspect? UL or the previous H dose?

Just a few thoughts.  Keep pestering the office.  Is there
an MD on call for your MD?
Keep good records, they will be useful.  Good luck to you.

Barbara A. Bradley, MS, RN, CDE
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml